MAUDE Adverse Event Report: MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT

MPRI CAPSUREFIX NOVUS LEAD MRI SURESCAN; ELECTRODE, PACEMAKER, PERMANENT
Model Number 5076-35
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 01/14/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported that approximately two months after the implantable pulse generator (ipg) system implant the patient experienced an infection.The implantable pulse generator (ipg) was explanted and sent to the laboratory for cultures.No further patient complications have been reported as a result of this event.

Brand Name
CAPSUREFIX NOVUS LEAD MRI SURESCAN
Common Device Name
ELECTRODE, PACEMAKER, PERMANENT
Manufacturer (Section D)
MPRI
road 149 km 56.3
villalba PR 00766
MDR Report Key9630980
Report Number2649622-2020-01988
Device Sequence Number3154647
Product Code DTB
UDI-Device Identifier00643169633735
UDI-Public00643169633735
Combination Product (Y/N)N
Initial Reporter StateAK
Initial Reporter CountryUS
PMA/510(K) Number
P930039
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 01/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date09/08/2019
Device Model Number5076-35
Device Catalogue Number5076-35
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/14/2020
Initial Report FDA Received Date01/27/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
A2DR01 IPG, 5076-45 LEAD
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age71 YR